Browsed by
Tag: side effects of rituxan

Rituxan is NOT the cause of the blisters

Rituxan is NOT the cause of the blisters

According to my dermatologist yesterday she strongly feels that these blisters and now abscess are NOT because of an allergic reaction to Rituxan. Blisters and Rituxan More skin issues after Rituxan´┐╝. She believes I picked up something and taking the Rituxan just helped the infection spread faster. Rituxan did it’s job by wiping out my B cells lower my immune system, or compromising my immune system, at the perfect time. According to the dermatologist the blisters under my breast and…

Read More Read More

More skin issues after Rituxan

More skin issues after Rituxan

Something happened after my Rituxan infusion and whatever it is, it is still happening. https://multipleexperiences.org/2019/09/18/allergic-reaction-to-rituxan/. I’ve continued to get these blisters under my breast since my infusion. https://multipleexperiences.org/2019/09/17/blisters-on-breast/ Each one has left a scar so you can count how many there have been on each side. I’ve changed my bras, changed laundry detergent, even try to go bra less white home´┐╝, they still come. The good news is I am seeing a dermatologist on Thursday as well as my MS…

Read More Read More

Allergic reaction to Rituxan

Allergic reaction to Rituxan

So I went to my doctor yesterday for the open sores on my breast. They are actually blisters that have popped and have pus in them. The fourth spot was still in the blister form. The doctor said it was a reaction to Rituxan. As we were sitting there talking, I realized this was the first time I didn’t have Benadryl through the IV. It is shocking to have Benadryl this way because it needs to be administered very very…

Read More Read More

%d bloggers like this: